# SDR FDEA201210033545

- Difficulty date: October 3, 2012
- Submitted: October 4, 2012
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 77,891 hours, 38,327 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Damaged
- Location: Slats
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT FL 210 L/E SLAT ASYM EICAS LIGHT AND L/E CAUTION LIGHT CAME ON. PRIOR TO LIGHTS FLAPS WERE UP, FLAP HANDLE UP AND FLAP INDICATOR  INDICATED FLAPS UP.  REDUCED SPEED TO 240 IAS LIGHTS  STAYED ON DURING FLIGHT.  NEEDED TO USE QRH  PROCEDURES TO CONFIGURE FOR LANDING.  EMERGENCY LANDING WAS DECLARED INTO IND ACFT   LANDED WITH OUT INCIDENT.  THE LT WING OTBD SLAT LOSS SWITCH WIRE W3326-1001-20 APPEARS TO BE SHORTED TO THE SHIELD BETWEEN CONNECTOR D41392J AND SPLICE SP1112.  WIRE NEEDED IS CPN 0200167.  R & R WIRE WIRE W3326-1001-20 BETWEEN D41392J AND S10341 IAW WDM 27-81-31. LT OTBD SLAT LOSS SWITCH REQUIRES OPS CK. PERFORMED OPS CHECK OF L/E SLAT SYS REF M/M 27-81-00-5 SLATS AND INDICATION CHECKED GOOD.  OK FOR SERVICE.
